# SDR DALA2019052403177

- Difficulty date: May 21, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 70,719 hours, 52,159 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Unserviceable
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANELS IN POOR CONDITION. UPON INSPECTION FOUND FLOOR PANEL 181HF TO BE IN SERVICABLE CONDITION. REMOVED, FABRICATED, AND INSTALLED PANELS 181FF AND 181DF PER AMM 25-52. (LP #4696698)
